Journal of Modern Dynamics (JMD)

Every flat surface is Birkhoff and Oseledets generic in almost every direction
Pages: 1 - 23, Volume 9, 2015

doi:10.3934/jmd.2015.9.1      Abstract        References        Full text (254.6K)           Related Articles

Jon Chaika - Department of Mathematics, University of Utah, 155 S. 1400 E., Room 233, Salt Lake City, UT 84112, United States (email)
Alex Eskin - Department of Mathematics, University of Chicago, Chicago, IL 60637, United States (email)

1 J. Athreya, Quantitative recurrence and large deviations for Teichmuller geodesic flow, Geom. Dedicata, 119 (2006), 121-140.       
2 A. Avila, A. Eskin and M. Moeller, Symplectic and isometric $SL(2,\mathbb R)$ invariant subbundles of the Hodge bundle, arXiv:1209.2854, (2012).
3 Y. Benoist and J.-F. Quint, Stationary measures and invariant subsets of homogeneous spaces (III), Ann. of Math.(2), 178 (2013), 1017-1059.       
4 A. Bufetov, Limit theorems for translation flows, Ann. of Math. (2), 179 (2014), 431-499.       
5 V. Delecroix, P. Hubert and S. Leliévre, Diffusion for the periodic wind-tree model, arXiv:1107.1810.
6 P. Ehrenfest and T. Ehrenfest, Begriffliche Grundlagen der statistischen Auffassung in der Mechanik, (in German) Encykl. d. Math. Wissensch. IV 2 II, Heft 6, 90 S, 1912; English translation: The Conceptual Foundations of the Statistical Approach in Mechanics, Translated by M. J. Moravcsik, Cornell University Press, Itacha, NY, 1959.       
7 A. Eskin and H. Masur, Asymptotic formulas on flat surfaces, Ergodic Theory Dynam. Systems, 21 (2001), 443-478.       
8 A. Eskin, G. Margulis and S. Mozes, Upper bounds and asymptotics in a quantitative version of the Oppenheim conjecture, Ann. of Math. (2), 147 (1998), 93-141.       
9 A. Eskin and C. Matheus, Semisimplicity of the Lyapunov spectrum for irreducible cocycles, arXiv:1309.0160.
10 A. Eskin and M. Mirzakhani, Invariant and stationary measures for the $SL(2,\mathbbR)$ action on moduli space, arXiv:1302.3320, (2014).
11 A. Eskin, M. Mirzakhani and A. Mohammadi, Isolation, equidistribution, and orbit closures for the $SL(2,\mathbbR)$ action on moduli space, arXiv:1305.3015, (2014).
12 S. Filip, Semisimplicity and rigidity of the Kontsevich-Zorich cocycle, arXiv:1307.7314, (2014).
13 G. Forni, Deviation of ergodic averages for area-preserving flows on surfaces of higher genus, Ann. of Math. (2), 155 (2002), 1-103.       
14 G. Forni, Sobolev regularity of solutions of the cohomological equation, arXiv:0707.0940, (2007).
15 K. Frączek and P. Hubert, Recurrence and non-ergodicity, preprint.
16 K. Frączek and C. Ulcigrai, Non-ergodic $\mathbbZ$ periodic billiards and infinite translation surfaces, Inventiones mathematicae, 197 (2014), 241-298.
17 A. Furman, On the multiplicative ergodic theorem for uniquely ergodic systems, Ann. Inst. H. Poincaré Probab. Statist., 33 (1997), 797-815.       
18 I. Ya. Gol'dsheĭd and G. A. Margulis, Lyapunov indices of a product of random matrices, Russian Math. Surveys, 44 (1989), 11-71.       
19 J. Hardy and J. Weber, Diffusion in a periodic wind-tree model, J. Math. Phys., 21 (1980), 1802-1808.       
20 D. Kleinbock and B. Weiss, Bounded geodesics in moduli space, Int. Math. Res. Not., 30 (2004), 1551-1560.       
21 S. Marmi, P. Moussa and J.-C. Yoccoz, The cohomological equation for Roth-type interval exchange maps, J. Amer. Math. Soc., 18 (2005), 823-872.       
22 S. Marmi and J.-C. Yoccoz, Hölder regularity of the solutions of the cohomological equation for Roth type interval exchange maps, arXiv:1407.1776.
23 H. Masur, Interval exchange transformations and measured foliations, Ann. of Math. (2), 115 (1982), 169-200.       
24 W. Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. (2), 115 (1982), 201-242.       
25 R. Zimmer, Ergodic Theory and Semisimple Groups, Monographs in Mathematics, 81, Birkhäuser Verlag, Basel, 1984.       
26 A. Zorich, Deviation for interval exchange transformations, Erogodic Theory Dynam. Systems, 17 (1997), 1477-1499.       
27 A. Zorich, Flat Surfaces, in Frontiers in Number Theory, Physics, and Geometry. I, Springer, Berlin, 2006, 437-583.       

Go to top